# SDR DALA2023031601929

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CORROSION FLOOR STRUCTURE Y 450 BTW FR71 TO FR72 AT AFT GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM Y450 BTW FR.67 TO FR.72 AT AFT GALLEY AREA AS PER A330 SRM 51-72-11-801 AND SRM 51-42-11-801. (2673140)
